# SDR ASAA2021070135223

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 57,641 hours, 23,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16F EXIT SIGN MISSING. GROUNDED - YES. INSTALLED NEW LENS FOR 16F EMERGENCY EXIT SIGN (LIGHT).
